# SDR SWAA2021111743522

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 32,587 hours, 14,434 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 32022221
- Part serial: 7375
- Condition: Stalled
- Location: #1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG COMP STALL DURING CLIMB. ENGINE WENT TO ZERO THRUST ON FINAL ; 1115 FALT CODE 75-30401 DAL CHANNEL VSV POSITION / R & RD #1 ENG 5TH STAGE BLEED AIR CHECK VALVE PER MM 36-11-02. P/N ON 3202222-1 ; S/N ON 9384 P/N OFF; 3202222-1; S/N OFF 7375
